# SDR QXEA2024031800071

- Difficulty date: March 5, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 13,757 hours, 9,126 cycles
- System (JASC): 5200 · Doors
- Part: Shroud
- Part number: UNKNOWN
- Condition: Damaged
- Location: Arming Cable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR TELEFLEX ARMING CABLE SHROUD PULLED LOOSE AT TOP. REPAIRED AFT SERIVCE DOOR TELEFLEX ARMING CABLE SHROUD AT TOP PER AMM HORIZON COC 52-42-40. REF AMM 52-42-40, 52-42-00.
